MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SYNCHROMED II; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. SYNCHROMED II; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8637-40
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Muscular Rigidity (1968)
Date of Event 06/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a healthcare provider (hcp) via a company representative regarding a patient receiving compounded baclofen (1750 mcg/ml at 650 mcg/day) via an implanted pump.It was reported that the patient complained of increased spasticity in their legs in the recent ¿couple months.¿ any environmental, external, or patient factors that may have led or contributed to the issue were denied.The hcp did a rotor dye study and there was minimal csf (cerebrospinal fluid) aspirated from cap (catheter access port).The patient was going to be scheduled for a catheter replacement in the future since the catheter was 20 years old and the patient stated that the spasticity was worse in certain positions.The surgery was not yet scheduled.The issue was not resolved at the time of the report, and it was indicated that the hcp had no further information to provide regarding the event at this time.
 
Additional Manufacturer Narrative
Continuation of d10: product id 8709 lot# serial# (b)(6); implanted: (b)(6) 2004; product type catheter product id 8578 lot# serial# (b)(6); implanted: (b)(6) 2018; product type catheter section d information references the main component of the system.Other relevant device(s) are: product id: 8709, serial/lot #: (b)(6), ubd: 06-jan-2006, udi#: (b)(4); product id: 8578, serial/lot #: (b)(6); ubd: 19-apr-2020, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SYNCHROMED II
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key19960338
Report Number3004209178-2024-16493
Device Sequence Number12528953
Product Code LKK
UDI-Device Identifier00643169984226
UDI-Public00643169984226
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2020
Device Model Number8637-40
Device Catalogue Number8637-40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Initial Report FDA Received Date08/12/2024
Date Device Manufactured07/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexMale